The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Journal of Spectral Theory


Full-Text PDF (218 KB) | Metadata | Table of Contents | JST summary
Online access to the full text of Journal of Spectral Theory is restricted to the subscribers of the journal, who are encouraged to communicate their IP-address(es) to their agent or directly to the publisher at
subscriptions@ems-ph.org
Volume 9, Issue 2, 2019, pp. 547–568
DOI: 10.4171/JST/255

Published online: 2018-10-24

Existence of solutions for the Neumann boundary problem of Kirchhoff type equations

Yu-Cheng An[1] and Hong-Min Suo[2]

(1) Nanjing University of Science and Technology, China
(2) Guizhou Minzu University, Guiyang, China

The existence of weak solutions is obtained for some Kirchhoff type equations with Neumann boundary conditions by using the $G$-linking theorem in the critical point theory.

Keywords: Nonlinear eigenvalues, Kirchhoff type equation, variational methods, $G$-linking theorem, existence of solutions

An Yu-Cheng, Suo Hong-Min: Existence of solutions for the Neumann boundary problem of Kirchhoff type equations. J. Spectr. Theory 9 (2019), 547-568. doi: 10.4171/JST/255